MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1422160-J
Medical Device Problem Codes Unintended Movement (3026); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) with the alto stent graft system.Approximately one (1) year post initial procedure, at routine follow-up, it was identified that the left limb had pulled back up into the sac leaving less than 1cm into the iliac.The physician elected to extend down to the hypogastric with implant of an additional ovation ix iliac limb.Reintervention was successful.The patient was reported to be discharged and doing great.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the additional endovascular procedure is unconfirmed.The cranial migration of the left limb is confirmed.The left limb length on the procedure planning (bifurcation to distal landing zone) was 87mm.It was reported the left iliac was only 10mm into the iliac artery (cranial migration).The lowest renal artery to the bifurcation was 130mm.Taking this into account the left iliac limb should have been positioned approximately 23mm into the left iliac artery.It was reported the left iliac was only 10mm into the iliac artery (cranial migration).This is moderately consistent with the reported adverse event/incident.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported to be discharged and doing well.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: date received by manufacturer has been updated medical device problem: remove code 3026 h6: investigation finding: remove code 3233 h6: investigation conclusion: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key13416733
Report Number3008011247-2022-00007
Device Sequence Number14659094
Product Code MIH
UDI-Device IdentifierM701TVIL1422160J1
UDI-Public+M701TVIL1422160J1/$$3230827FS08272002Q
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2023
Device Model NumberTV-IL1422160-J
Device Catalogue NumberTV-IL1422160-J
Device Lot NumberFS082720-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY (LN FS011821-22); OVATION IX ILIAC LIMB (LN FS111720-44); OVATION PRIME FILL POLYMER (LN FF092520-01)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexUnknown